Journal of Service Science and Management

Vol.5 No.3(2012), Paper ID 22451, 9 pages

DOI:10.4236/jssm.2012.53033

 

On an M/G/1 Queueing Model with k-Phase Optional Services and Bernoulli Feedback

 

Sayeedeh Abdollahi, Mohammad Reza Salehi Rad

 

Department of Statistics, Allameh Tabataba’i University, Tehran, Iran.
Department of Statistics, Allameh Tabataba’i University, Tehran, Iran.

 

Copyright © 2012 Sayeedeh Abdollahi, Mohammad Reza Salehi Rad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Abdollahi and M. Rad, "On an M/G/1 Queueing Model with k-Phase Optional Services and Bernoulli Feedback," Journal of Service Science and Management, Vol. 5 No. 3, 2012, pp. 280-288. doi: 10.4236/jssm.2012.53033.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.